Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been taking minocycline for my acne for about six months. I recently stopped taking it because I don't see the same dermatologist anymore. My face is clear and is doing well and I have been off the medication for about two weeks now. I recently went to a dermatologist where I live now because I was scared my acne would flare back up again and still am scared. He prescribed me with articulate and I just picked up the prescription. My question is should I start taking this new medicine so my skin will stay clear or will my skin be okay without the new medication? And also if I start taking acticlate will it make my face have an initial break out?
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×